Mylen L. Aala
First Asia Institute of Technology and Humanities
Editha C. Jose
University of the Philippines Los Baños
Marian P. Roque
University of the Philippines Diliman
This paper establishes the existence and uniquenesss of a weak solution of a quasilinear parabolic problem in an open set whose boundary is the union of two disjoint closed surfaces. A Dirichlet condition is prescribed on the exterior boundary and a Neumann condition on the interior boundary. The existence of a solution of the parabolic problem is shown using the Faedo-Galerkin method and some a priori estimates are established to provide bounds for the solution.
Keywords: Parabolic, quasilinear, Neumann boundary condition, weak solution
How to Cite
AALA, Mylen L.; JOSE, Editha C.; ROQUE, Marian P..
On the Solvability of a Quasilinear Parabolic Problem with Neumann Boundary Condition.
, [S.l.], v. 28, n. 2, dec. 2016.
ISSN ISSN 2012-0818.
Available at: <http://ovcrd.upd.edu.ph/sciencediliman/article/view/5510
>. Date accessed: 18 oct. 2018.
Submission of a manuscript implies: that the work described has not been published before (except in the form of an abstract or as part of a published lecture, review, or thesis); that it is not under consideration for publication elsewhere; that its publication has been approved by all co-authors, if any, as well as by the responsible authorities at the institute where the work has been carried out; that, if and when the manuscript is accepted for publication, the authors agree to the automatic transfer of the copyright to the publisher; that the manuscript will not be published elsewhere in any language without the consent of the copyright holders; that written permission of the copyright holder is obtained by the authors for material used from other copyrighted sources; and that any costs associated with obtaining this permission are the authors’ responsibility.